American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information   
View Article: PDF

[2] Yunping Jiang. Symmetric invariant measures. Contemporary Mathematics 575 (2012) 211-218.
Book volume table of contents   
View Article: PDF

[3] Bang-He Li and Tian-Hong Li. Young measures as probability distributions of Loeb spaces. Proc. Amer. Math. Soc. 140 (2012) 207-215. MR 2833533.
Abstract, references, and article information   
View Article: PDF

[4] Peter Loeb and Yeneng Sun. Purification and saturation. Proc. Amer. Math. Soc. 137 (2009) 2719-2724. MR 2497484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ehud Hrushovski, Ya'acov Peterzil and Anand Pillay. Groups, measures, and the NIP. J. Amer. Math. Soc. 21 (2008) 563-596. MR 2373360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergio Albeverio, Yeneng Sun and Jiang-Lun Wu. Martingale property of empirical processes. Trans. Amer. Math. Soc. 359 (2007) 517-527. MR 2255184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] D. Landers and L. Rogge. Lower and upper Loeb-integrals. Trans. Amer. Math. Soc. 358 (2006) 3263-3283. MR 2218975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] L. Yu. Glebsky and E. I. Gordon. On approximation of locally compact groups by finite algebraic systems. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 21-28. MR 2048428.
Abstract, references, and article information   
View Article: PDF

[9] Peter A. Loeb, Horst Osswald, Yeneng Sun and Zhixiang Zhang. Uncorrelatedness and orthogonality for vector-valued processes. Trans. Amer. Math. Soc. 356 (2004) 3209-3225. MR 2052947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Renling Jin and H. Jerome Keisler. Abelian groups with layered tiles and the sumset phenomenon. Trans. Amer. Math. Soc. 355 (2003) 79-97. MR 1928078.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Renling Jin. The sumset phenomenon. Proc. Amer. Math. Soc. 130 (2002) 855-861. MR 1866042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] D. Landers and L. Rogge. Nonstandard characterization of convergence in law for $D[0,1]$-valued random variables. Proc. Amer. Math. Soc. 127 (1999) 199-203. MR 1458252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Bang-He Li and Ya-Qing Li. Optimal estimation of shell thickness in Cutland's construction of Wiener measure. Proc. Amer. Math. Soc. 126 (1998) 225-229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Bosko Zivaljevic. $\Pi_1^1$ sets of unbounded Loeb measure . Proc. Amer. Math. Soc. 124 (1996) 2205-2210. MR 1322942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David A. Ross. Unions of Loeb nullsets. Proc. Amer. Math. Soc. 124 (1996) 1883-1888. MR 1317048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. M. Aldaz. On compactness and Loeb measures . Proc. Amer. Math. Soc. 123 (1995) 173-175. MR 1213854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. M. Aldaz. Representing abstract measures by Loeb measures: a generalization of the standard part map . Proc. Amer. Math. Soc. 123 (1995) 2799-2808. MR 1260159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Horst Osswald. A note on liftings of linear continuous functionals . Proc. Amer. Math. Soc. 120 (1994) 453-456. MR 1165064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] C. Ward Henson and David Ross. Analytic mappings on hyperfinite sets . Proc. Amer. Math. Soc. 118 (1993) 587-596. MR 1126195.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Peter A. Loeb. An optimization of the Besicovitch covering . Proc. Amer. Math. Soc. 118 (1993) 715-716. MR 1132415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Boško Živaljević. Uniqueness of unbounded Loeb measure using Choquet's theorem . Proc. Amer. Math. Soc. 116 (1992) 529-533. MR 1094509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] David Ross. Compact measures have Loeb preimages . Proc. Amer. Math. Soc. 115 (1992) 365-370. MR 1079898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Horst Osswald and Yeneng Sun. On the extensions of vector-valued Loeb measures . Proc. Amer. Math. Soc. 111 (1991) 663-675. MR 1047007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] David Ross. Lifting theorems in nonstandard measure theory . Proc. Amer. Math. Soc. 109 (1990) 809-822. MR 1019753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Dieter Landers and Lothar Rogge. Nonstandard methods for families of $\tau$-smooth probability measures . Proc. Amer. Math. Soc. 103 (1988) 1151-1156. MR 954998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Ross. Measures invariant under local homeomorphisms . Proc. Amer. Math. Soc. 102 (1988) 901-905. MR 934864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Landers and L. Rogge. Universal Loeb-measurability of sets and of the standard part map with applications . Trans. Amer. Math. Soc. 304 (1987) 229-243. MR 906814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1